# SDR IPXA2025032332357

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,142 hours, 17,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: FUSELAGENPN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, L/H FORWARD FUSELAGE SECTION DAMAGE BETWEEN  FR26 AND FR28 PERFORMED REPAIR IAW EO-93137-REQ1.
